# SDR FDEA2020072321619

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 30,907 hours, 16,996 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR ASSYMETRIC THRUST LOW SPEED  REJECTED TAKEOFF LESS THAN 20 KTS.     A/C OK FOR SERVICE.  SECOND ISSUE.
